Avonex side efects two times in the week

A board to discuss the Multiple Sclerosis modifying drug Avonex
Post Reply
mpl
Newbie
Posts: 1
Joined: Sat Oct 01, 2011 6:31 am

Avonex side efects two times in the week

Post by mpl » Sat Oct 01, 2011 7:40 am

Hi,

I'm writing from Poland. Sorry for my English.
My girl started Avonex 3 months ago. She always takes shot on Friday evening. Then later and all Saturday has always side effects. She takes something like Tylenol or Advil. Next day - on Sunday always everything is good.
Now I'm writing problem, something what disturb us. Sometimes (two - three times in month) in one day since Monday do Thursday she has come back side effects of Avonex. She feels exatly the same like on Saturday after shot. All day feels bad.
We don't know what does it mean. It is good or bad? Mayby someone meets with something like that?

User avatar
Alexandra
Family Member
Posts: 48
Joined: Fri Feb 05, 2010 3:00 pm

Re: Avonex side efects two times in the week

Post by Alexandra » Sun Oct 02, 2011 5:13 am

Hi,

I had the same problem on Avonex. She should discuss with her neurologist first and do a 6 months follow up MRI to see if Avonex is working or not. The side effects will reduce in time, for me it took about 5 months. I never felt really good on Avonex so eventually I changed to another CRAB.

want2bike
Family Elder
Posts: 742
Joined: Thu Sep 15, 2011 8:15 am

Re: Avonex side efects two times in the week

Post by want2bike » Mon Oct 03, 2011 5:29 am

Ask your neurologist about the study which was done in England.




Post Reply
  • Similar Topics
    Replies
    Views
    Last post